| Model Number |
12860 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/11/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the patient therapy controller (ptc) became unresponsive.Troubleshooting attempts were not successful.
Additional Manufacturer Narrative
The device is being evaluated at the manufacturing site.When the investigation is complete, a supplemental report will be filed.Internal complaint number: (b)(4).
Additional Manufacturer Narrative
Device evaluation: the device was subjected to external and internal visual inspection, as well as electrical testing.The evaluation determined that the issue was due to an intermittent electrical connection.Based on the results of the investigation, the reported event was confirmed.Internal complaint number: (b)(4).